# SDR CALA2016020495090

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 70,448 hours, 8,109 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 800 - 820 CEC DOOR HOLD OPEN FOUND CRACKED.  CARRIED OUT REPLACEMENT OF ANGLE IAW ECRA 5320-02671.
